BibTeX record journals/mscs/RieckeS99

download as .bib file

@article{DBLP:journals/mscs/RieckeS99,
  author    = {Jon G. Riecke and
               Ramesh Subrahmanyam},
  title     = {Conditions for the completeness of functional and algebraic equational
               reasoning},
  journal   = {Math. Struct. Comput. Sci.},
  volume    = {9},
  number    = {6},
  pages     = {651--685},
  year      = {1999},
  url       = {http://journals.cambridge.org/action/displayAbstract?aid=44829},
  timestamp = {Wed, 01 Apr 2020 08:48:49 +0200},
  biburl    = {https://dblp.org/rec/journals/mscs/RieckeS99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics